イナモト タダシ   Inamoto,Tadashi
  稲本 唯史
   所属   法学部 法律学科
   職種   教授
言語種別 英語
発行・発表の年月 1992/02
形態種別 学術雑誌
査読 査読有り
標題 Symplectic Structures in the chirally gauged Wess-Zumino-Witten Model
執筆形態 単著
掲載誌名 Physical Review D
出版社・発行元 American Physical Society
巻・号・頁 45(4),pp.1276-1290
概要 The algebraic structure of the chirally gauged Wess-Zumino-Witten model is studied from the Hamiltonian point of view. The consistent chiral anomaly, which is reproduced at the tree level in this model is related to the Schwinger term of the Gauss-law algebra through descent equations constructed with phase-space differential forms. The descent equations express the effects of the consistent anomaly upon the symplectic structure of the theory, and provide the Hamiltonian analogue of the Wess Zumino consistency condition in the Weyl gauge. We also clarify the canonical structure of the ungauged Wess-Zumino-Witten model and the algebra associated with the global Noether symmetry is derived.